# SDR USAA2014021000018

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 37,833 hours, 22,481 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Relay
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM PHL, CREW REPORTED A FLIGHT CTL SLAT SYS 2 FAULT ON ECAM.  FLAPS 1 DEP OUT OF PHL INTO CLT ECAM OUT LOW FLAPS & SLAT EXTENSION.  FLIGHT DIVERTED TO CLT & LANDED WITHOUT INCIDENT.  TROUBLESHOT IAW TSM 27-81-00-810-001-A, FOUND RELAY 92VC AT FAULT.  R & R RELAY 92VC IAW ESPM 20-46-00.  R & R SAID APU IAW AMM 27-81-18-400-001-A AS PRECAUTIONARY.  PERFORMED SUCCESSFUL OPERATIONAL TEST OF SLAT SYS IAW AMM 27-84-00-710-001-A.  NO FAULTS NOTED, OK FOR SERVICE.
